Effect of hepatoprotective Ayurvedic drugs on lipases following {CC}l$_4$ induced hepatic injury in rats

Patil, S., A. Kanase and A.T. Varute (1989) Effect of hepatoprotective Ayurvedic drugs on lipases following {CC}l$_4$ induced hepatic injury in rats. [Publication]

Full text not available from this repository.
Item Type: Publication
Author(s): Patil, S., A. Kanase and A.T. Varute
Author(s) order (without accents): Patil, S, A Kanase and A T Varute
Title order (without accents): Effect of hepatoprotective Ayurvedic drugs on lipases following CCl_4 induced hepatic injury in rats
Type of publication: Article / Letter to editor
Language: English
Published in: IJEB 27, 955--958
Checked: no
ReferenceID: 86235
Depositing User: Unnamed user with email ub-repos@rug.nl
Date Deposited: 07 Jul 2017 12:04
Last Modified: 07 Jul 2017 12:04
URI: http://indianmedicine.eldoc.ub.rug.nl/id/eprint/17824

Actions (login required)

View Item View Item